Alert archive / Oregon / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 1, NWS Pendleton, OR
NWS Pendleton, OR issued this severe thunderstorm warning at Apr 23, 2012, 6:23 PM PDT for 5 counties in Oregon. It was in force for 65 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2012, 6:23 PM PDT (01:23 UTC)
- Expired
- Apr 23, 2012, 7:28 PM PDT
- In force
- 65 min
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
Counties Gilliam County, OR, Jefferson County, OR, Sherman County, OR, Wasco County, OR, Wheeler County, OR
The radar
The Pendleton radar (KPDT), 160 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 6:26 PM PDT | HAIL 0.75 | 3 Nw Ashwood, OR | |
| Apr 23, 6:30 PM PDT | HAIL 1 | Fossil, OR | HAIL DAMAGE TO RECREATIONAL VEHICLE IN FOSSIL. |
| Apr 23, 7:00 PM PDT | HAIL 1 | Clarno, OR | PUBLIC REPORTED HAIL UP TO 1 INCH IN DIAMETER AND WINDS OF 40 TO 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 00:00Z, 1.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1842 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
622 WUUS56 KPDT 240123 SVRPDT ORC021-031-055-065-069-240230- /O.NEW.KPDT.SV.W.0001.120424T0123Z-120424T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PENDLETON OR 623 PM PDT MON APR 23 2012 THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN JEFFERSON COUNTY IN CENTRAL OREGON... NORTHWESTERN WHEELER COUNTY IN CENTRAL OREGON... SOUTHWESTERN GILLIAM COUNTY IN NORTH CENTRAL OREGON... SOUTHERN SHERMAN COUNTY IN NORTH CENTRAL OREGON... SOUTHEASTERN WASCO COUNTY IN NORTH CENTRAL OREGON... * UNTIL 730 PM PDT * AT 619 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES WEST OF ASHWOOD...OR 32 MILES NORTH OF PRINEVILLE...AND MOVING NORTHEAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLARNO AND KENT IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7. LAT...LON 4542 12068 4498 12012 4463 12084 4503 12126 TIME...MOT...LOC 0123Z 223DEG 28KT 4479 12085 $$ JS
2 follow-up statements
491 WWUS56 KPDT 240200 SVSPDT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 700 PM PDT MON APR 23 2012 ORC021-031-055-065-069-240230- /O.CON.KPDT.SV.W.0001.000000T0000Z-120424T0230Z/ JEFFERSON OR-WHEELER OR-GILLIAM OR-SHERMAN OR-WASCO OR- 700 PM PDT MON APR 23 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM PDT FOR SOUTHEASTERN WASCO...SOUTHERN SHERMAN...SOUTHWESTERN GILLIAM... NORTHWESTERN WHEELER AND NORTHEASTERN JEFFERSON COUNTIES... AT 654 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM THIS STORM WAS LOCATED NEAR CLARNO...OR 46 MILES NORTH OF PRINEVILLE...MOVING NORTHEAST AT 30 MPH TOWARD FOSSIL. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KENT AND FOSSIL PRECAUTIONARY/PREPAREDNESS ACTIONS... HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 60 MPH ARE LIKELY. FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4542 12068 4498 12012 4463 12084 4503 12126 TIME...MOT...LOC 0200Z 223DEG 28KT 4497 12053 $$ JS
948 WWUS56 KPDT 240228 SVSPDT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 728 PM PDT MON APR 23 2012 ORC021-031-055-065-069-240238- /O.CAN.KPDT.SV.W.0001.000000T0000Z-120424T0230Z/ JEFFERSON OR-WHEELER OR-GILLIAM OR-SHERMAN OR-WASCO OR- 728 PM PDT MON APR 23 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASCO...SOUTHERN SHERMAN...SOUTHWESTERN GILLIAM...NORTHWESTERN WHEELER AND NORTHEASTERN JEFFERSON COUNTIES IS CANCELLED... LAT...LON 4542 12068 4498 12012 4463 12084 4503 12126 TIME...MOT...LOC 0228Z 223DEG 28KT 4516 12036 $$ JS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:56 PM PDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 23, 2:56 PM PDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 256 PM PDT MON APR 23 2012 UPDATED AVIATION DISCUSSION .SHORT TERM...TONIGHT THROUGH THURSDAY. UPPER RIDGE REMAINS OVER THE REGION WITH A FAIRLY STRONG UPPER LEVEL TROUGH LOCATED OFFSHORE. DEEP SOUTHERLY FLOW INTO OREGON AND WASHINGTON HAS BROUGHT DEW POINTS UP INTO THE 50S IN MANY LOCATIONS AND THE ATMOSPHERE IS UNSTABLE. THUNDERSTORMS ARE DEVELOPING OVER SOUTHEASTERN OREGON AND EXPECT THESE TO MOVE NORTHWARD ACROSS THE FORECAST AREA LATER THIS AFTERNOON INTO THE EVENING. MODELS CONTINUE TO INDICATE THE SHOWERS AND STORMS WILL LAST INTO TONIGHT AS THE ASSOCIATED SHORT WAVE MOVES ACROSS THE REGION. COULD SEE SOME STORMS PRODUCE GUSTY WINDS AND HAIL GIVEN THE ATMOSPHERIC PROFILES. OVERNIGHT TEMPERATURES WILL BE MILD WITH LOWS IN THE 50S DUE TO CLOUD COVER. THE OFFSHORE TROUGH MOVES A LITTLE CLOSER ON TUESDAY AND THIS WILL RESULT IN COOLING TEMPERATURES. EXPECT SCATTERED SHOWERS AND THUNDERSTORMS AGAIN. INSTABILITY IS LESS SO STORMS SHOULD NOT BE AS STRONG AS TODAY. THE COLD FRONT ASSOCIATED WITH THE TROUGH STARTS TO MOVE INLAND LATER WEDNESDAY. ADDITIONAL COOLING OF TEMPERATURES IS LIKELY WITH ONE LAST DAY OF SHOWERS AND POSSIBLE THUNDERSTORMS. EXPECT A PERIOD OF RAIN WEDNESDAY NIGHT INTO THURSDAY MORNING WITH THE COLD FRONTAL PASSAGE AS A STRONG TROUGH MOVES INTO THE PACIFIC NORTHWEST. PRECIPITATION WILL CHANGE TO SHOWERS BY THURSDAY AFTERNOON. SIGNIFICANT COOLING WILL LOWER FREEZING LEVELS TO THE POINT WHERE SNOW IS POSSIBLE OVER THE HIGHER MOUNTAINS. BREEZY WESTERLY WINDS POSSIBLE THURSDAY WITH THE COLD ADVECTION PATTERN. 94 .LONG TERM...THURSDAY NIGHT THROUGH SATURDAY NIGHT...CANADIAN, ECMWF, AND GFS MODELS ARE CONSISTENT IN SHOWING A NEGATIVELY TILTED UPPER LEVEL TROUGH LIFTING NORTH AND EXITING THE FORECAST AREA THURSDAY NIGHT FOR WESTERLY DOWNSLOPE WINDS PRODUCING SUBSIDENCE IMMEDIATELY EAST OF THE CASCADES, WHICH WILL RESULT IN DRYING CONDITIONS THURSDAY NIGHT. FRIDAY THE LEADING EDGE OF A WARM FRONT MAKES INLAND FOR A CHANCE OF RAIN ALONG THE EAST SLOPES OF THE CASCADES BY FRIDAY AFTERNOON. THE WARM FRONT THEN SWINGS ACROSS THE FORECAST AREA FRIDAY NIGHT FOR A CHANCE OF RAIN SHOWERS, MAINLY IN THE EASTERN MOUNTAINS. THE WEAK WARM FRONT PERSISTS OVER THE REGION ON SATURDAY FOR A LOW CHANCE OF SHOWERS OVER THE MOUNTAINS. MODELS ARE HINTING AT AN UPPER LEVEL DISTURBANCE MOVING INTO THE FORECAST AREA SATURDAY NIGHT. HOWEVER, CONFIDENCE IS NOT HIGH WITH RESPECT TO LIKELIHOOD FOR MEASURABLE PRECIPITATION SINCE THERE IS CONSIDERABLE DISAGREEMENT REGARDING THE AMPLITUDE OF THE SHORT WAVE SO FOR NOW HAVE KEPT A LOW CHANCE OF SHOWERS FOR SATURDAY NIGHT, MAINLY IN THE EASTERN MOUNTAINS AND ALONG THE EAST SLOPES OF THE CENTRAL AND SOUTHERN WASHINGTON CASCADES. POLAN SUNDAY AND MONDAY...LATEST MODELS ARE TRENDING TOWARDS A SHORTWAVE RIDGE THAT MAY BRING DRY CONDITIONS IN DAYS 6 AND 7. FOR NOW...WILL LOWER POPS AND INCREASE AFTERNOON TEMPS DURING THIS PERIOD BUT WILL AVOID GOING COMPLETELY DRY AS THE RIDGE IS FLAT. WISTER && .AVIATION...00Z...VFR CONDITIONS ARE EXPECTED FOR THE NEXT 24 HOURS. AN UNSTABLE ATMOSPHERE WILL ALLOW CONVECTION TO DEVELOP LATER THIS AFTERNOON AND CONTINUE THROUGH TONIGHT. THIS WILL LEAD INITIALLY TO SHOWERS AND THUNDERSTORMS DEVELOPING IN SOUTH-CENTRAL AND SOUTHEAST OREGON BY AROUND 22Z THIS AFTERNOON. THUNDERSTORMS WILL THEN TRACK TO THE NORTH TO NORTHEAST LATE THIS AFTERNOON THROUGH TONIGHT. CONFIDENCE IS HIGHEST THAT THESE STORMS HAVE A GOOD CHANCE TO AFFECT KBDN, KRDM, KPDT, AND KALW DURING THIS TIME FRAME. HOWEVER, THUNDERSTORMS WILL LIKELY AVOID KDLS, KYKM, AND KPSC. THUNDERSTORMS WILL DEVELOP AFTER 23Z THIS AFTERNOON OVER THE BLUE MOUNTAINS AND MOUNTAINS IN CENTRAL AND EAST CENTRAL OREGON. BRIEF MVFR CONDITIONS MAY OCCUR IF A HEAVY SHOWER OR A THUNDERSTORM MOVES DIRECTLY OVER A TAF SITE. WINDS WILL GENERALLY REMAIN BELOW 15 KTS, ALTHOUGH THUNDERSTORM OUTFLOW WINDS ASSOCIATED WITH GUST FRONTS COULD PRODUCE GUSTY WINDS OF 30 TO 45 KTS FOR BRIEF PERIODS. SOME THUNDERSTORMS MAY HAVE SMALL HAIL. IN ADDITION, MARGINAL LARGE HAIL OF AROUND 1 INCH IN DIAMETER CANNOT BE RULED OUT WITH A FEW OF THE STRONGEST THUNDERSTORM CELLS IN CENTRAL AND EAST CENTRAL OREGON AS WELL AS OVER THE BLUE MOUNTAINS. AT THIS POINT IT IS TOO EARLY TO PINPOINT EXACTLY WHEN OR PRECISELY WHERE THE STRONG STORMS WILL OCCUR, BUT KBDN AND KRDM WOULD BE THE MOST LIKELY TAF SITES TO GET LARGE HAIL AND HIGHER WIND GUSTS IN THE VICINITY OF THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING. POLAN && .PRELIMINARY POINT TEMPS/POPS... PDT 57 73 50 66 / 30 30 30 30 ALW 59 73 54 68 / 30 30 30 30 PSC 58 76 52 71 / 30 20 30 30 YKM 53 74 47 66 / 30 20 30 40 HRI 57 75 50 71 / 30 30 30 30 ELN 52 73 49 64 / 30 20 30 50 RDM 51 72 44 66 / 40 30 30 40 LGD 54 72 47 67 / 40 40 40 30 GCD 51 72 45 67 / 40 40 30 30 DLS 56 72 51 65 / 30 30 30 50 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && THREAT INDEX TUESDAY : YELLOW WEDNESDAY : YELLOW THURSDAY : GREEN GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES. YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT. FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 94/99/99/85
Hazardous weather outlook, Apr 23, 2:31 PM PDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PENDLETON OR
231 PM PDT MON APR 23 2012
UPDATE TO ADD FLOOD INFORMATION
ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
241415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
231 PM PDT MON APR 23 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.
.DAY ONE...THIS EVENING AND TONIGHT
THUNDERSTORMS
EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
A WEATHER SYSTEM MOVING ACROSS THE REGION WILL PRODUCE THUNDERSTORMS
LATE THIS AFTERNOON INTO TONIGHT. SOME OF THE STORMS WILL CONTAIN
HAIL, GUSTY WINDS AND HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS TUESDAY
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
MOUNTAINS OF WASHINGTON, NORTH CENTRAL OREGON, EAST SLOPES OF
THE OREGON CASCADES, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS
THUNDERSTORMS WEDNESDAY
SIMCOE HIGHLANDS, EASTERN COLUMBIA RIVER GORGE OF WASHINGTON,
LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS OF THE BLUE
MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS OF
WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, NORTH
CENTRAL OREGON, EAST SLOPES OF THE OREGON CASCADES, LOWER
COLUMBIA BASIN OF OREGON, GRANDE RONDE VALLEY, WALLOWA COUNTY,
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON, NORTHERN
BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE MOUNTAINS OF OREGON,
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON, JOHN DAY
BASIN, OCHOCO-JOHN DAY HIGHLANDS
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY AND
WEDNESDAY AS AN UPPER LEVEL TROUGH APPROACHES THE PACIFIC NORTHWEST.
TEMPERATURES WILL BE COOLING DOWN CLOSER TO NORMAL BY WEDNESDAY.
SNOW MELT FROM THE PAST SEVERAL DAYS HAS CAUSED MOST RIVERS AND
STREAMS TO RISE. THIS COMBINED WITH RAIN OVER THE NEXT 3 DAYS WILL
CAUSE SOME RIVERS TO FLOOD. WARNINGS AND STATEMENTS HAVE BEEN
ISSUED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:
WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML
ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.In the hours before
Special weather statement, Apr 23, 5:43 PM PDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PENDLETON OR 543 PM PDT MON APR 23 2012 ORZ042-506-509-240145- EAST SLOPES OF THE OREGON CASCADES OR-NORTH CENTRAL OREGON OR-OCHOCO-JOHN DAY HIGHLANDS OR- 543 PM PDT MON APR 23 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASCO AND CENTRAL JEFFERSON COUNTIES UNTIL 645 PM PDT... AT 539 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 13 MILES NORTHWEST OF TERREBONNE...OR 18 MILES NORTHWEST OF REDMOND... MOVING NORTH AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LAT...LON 4511 12145 4481 12070 4440 12118 4440 12167 TIME...MOT...LOC 0043Z 197DEG 23KT 4452 12131 JS
Local storm report, Apr 23, 5:46 PM PDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
546 PM PDT MON APR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 9 NW TERREBONNE 44.44N 121.29W
04/23/2012 E0.50 INCH JEFFERSON OR TRAINED SPOTTER
&&
JSOLOMONLocal storm report, Apr 23, 5:47 PM PDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
547 PM PDT MON APR 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 8 NW TERREBONNE 44.43N 121.28W
04/23/2012 E0.75 INCH JEFFERSON OR TRAINED SPOTTER
&&
JSOLOMONThe office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 5:43 PM PDT | Special Weather Statement | PDT | Jefferson | 62 min |
| Apr 23, 7:32 PM PDT | Special Weather Statement | PDT | Gilliam, Morrow | 58 min |
| Apr 24, 1:41 PM PDT | Special Weather Statement | PDT | Wallowa | 64 min |
| Apr 24, 2:23 PM PDT | Special Weather Statement | PDT | Wallowa | 52 min |
| Apr 24, 3:13 PM PDT | Special Weather Statement | PDT | Wallowa | 47 min |
Nearby
Severe Thunderstorm Warnings in Oregon, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.